PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Survey of finiteness results for hyperkähler manifolds

Volume 116 / 2018

Ljudmila Kamenova Banach Center Publications 116 (2018), 77-86 MSC: 53C26, 32L05. DOI: 10.4064/bc116-5


This paper is a survey of finiteness results in hyperkähler geometry. We review some classical theorems by Sullivan, Kollár–Matsusaka, Huybrechts, as well as theorems in the recent literature by Charles, Sawon, and joint results of the author with Verbitsky. We also strengthen a finiteness theorem of the author. These are extended notes of the author’s talk during the closing conference of the Simons Semester at the Banach Center in Będlewo, Poland.


  • Ljudmila KamenovaDepartment of Mathematics
    3-115, Stony Brook University
    Stony Brook, NY 11794-3651, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image